# SDR 7AHR548B2780

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG DOOR IS CRACKED.  REPLACED SECTION OF SKIN & FRAME IAW SRM 52-84-0, 52-01 PG 11 & 51-10-2.
